Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Suffering from stomach and back ache, causing Diarrhoea. Burning sensation in vagina. Is it UTI?

Thank you! Last I went out and had a few drinks. As soon as I got home I got really bad stomach pains I went to the bathroom three times in an hours time with diarrhea . This morning I woke up dehydrated with a mild burning sensation in my vagina . I went to the bathroom again just now and wipe with a baby wipe to relieve the burn a little and saw a clear jelly like something. I m known for having uti s and my bladder was taking out. A few weeks ago I had twice and was dealing with stomach aches after as well but that s all. My left side and lower back is achy now too. I could it be? What should I do?
Asked On : Sat, 9 Feb 2013
Answers:  1 Views:  97
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Internal Medicine Specialist 's  Response
Welcome to HCM,
After going through your history, You got dehydrated due to gastroenteritis which caused fluid and electrolytes loss, also contributed by effect of drinks (alcohol).
Burning in perineal area could be due to UTI or bacterial or fungal vaginal infection.
Your pan in stomach may be due to colic of intestinal origin or alcohol induced gastritis.
You should see a Gynecologist and get yourself examined and investigated with CBC( Complete blood Count) and urine R&M and culture with liver function tests and Abdominal sonography.
In the mean time keep yourself hydrated with fluids and water and if any fever a paracetamol tablet.
If by any chance possibility of pregnancy is there test for it and it will be managed accordingly.
Take care
Good Luck
Answered: Mon, 11 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor